Sh:392

Bib entry
@article{Sh:392,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{A partition theorem for pairs of finite sets}},
 journal = {J. Amer. Math. Soc.},
 fjournal = {Journal of the American Mathematical Society},
 volume = {4},
 number = {4},
 year = {1991},
 pages = {647--656},
 issn = {0894-0347},
 doi = {10.2307/2939283},
 mrclass = {03E05 (03E35 04A20 05D10)},
 mrnumber = {1122043},
 mrreviewer = {Carlos A. Di Prisco},
 doi = {10.2307/2939283},
 note = {\href{https://arxiv.org/abs/math/9201248}{arXiv: math/9201248}},
 arxiv_number = {math/9201248}
}